Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Delayed periods. On birth control. Nausea, abdominal pain and sweet craving. Pregnant?

in july i had my third baby n received the shot before i left the hospital and was due for the second around oct 24 well i didn t get it until nov 26. i have been craving sweets real bad nauseated to smells n getting real sharp pains in my abdomen . all home pregnancy test has said negative so far do i need to go get a blood test?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Mar 2016
I think probably you had taken Depot Shot for contraception before leaving the hospital.
Depot shot is very much effective in preventing unwanted pregnancy and to be taken once in 3 months. It has failure rate less than 0.3 per HWY.But there has several side effects like irregular period including long time amenorrhoea, prolonged infertility after discontinuation,wt change, headache ,abdominal cramp etc.
Do a blood test for beta hcg to confirm/exclude pregnancy.If you get negative test,then you may need to do USG lower abdomen and some hormone tests to rule out other underlying pathology. Consult with your gynecologist regarding this & take suggestive measure.
Be well.
Answered: Thu, 30 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor